# SDR DL75K060395

- Difficulty date: May 10, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 68,165 hours, 34,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N83305
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE FUSELAGE SKIN AT THE EDGE OF THE L1 DOOR OPENING UPPER FORWARD CORNER.  A DOUBLER WAS INSTALLED, REF. AD 2004-09-32, 2001-20-12.
